Daniel Perrucci

  • Departamento de Matemática
  • Facultad de Ciencias Exactas y Naturales
  • Universidad de Buenos Aires
  • Pabellón I - Ciudad Universitaria
  • (1428) - Ciudad Autónoma de Buenos Aires
  • Argentina
  • E-mail: perrucci@dm.uba.ar
  •  
  • CV en español - CV english version
  •  

    Publicaciones

    Artículos en prensa:

  • H. Lombardi, D. Perrucci, M.-F. Roy, An elementary recursive bound for effective Positivstellensatz and Hilbert 17-th problem. Aparecerá en Mem. Amer. Math. Soc.
  • Artículos publicados:

  • P. Escorcielo, D. Perrucci, On the Davenport-Mahler bound. J. Complexity 41 (2017), 72-81.
  •  
  • D. Perrucci, M.-F. Roy, Elementary recursive quantifier elimination based on Thom encoding and sign determination. Ann. Pure Appl. Logic 168 (2017), no.8, 1588-1604.
  •  
  • G. Jeronimo, D. Perrucci, A probabilistic symbolic algorithm to find the minimum of a polynomial function on a basic closed semialgebraic set. Discrete Comput. Geom. 52 (2014), no. 2, 260-277.
  •  
  • D. Perrucci, M.-F. Roy, Zero-nonzero and real-nonreal sign determination. Linear Algebra Appl. 439 (2013), no. 10, 3016-3030.
  •  
  • G. Jeronimo, D. Perrucci, E. Tsigaridas, On the minimum of a polynomial function on a basic closed semialgebraic set and applications. SIAM J. Optim. 23 (2013), no. 1, 241-255.
  •  
  • D. Perrucci, Linear solving for sign determination. Theoret. Comput. Sci. 412 (2011), no. 35, 4715-4720.
  •  
  • G. Jeronimo, D. Perrucci, On the minimum of a positive polynomial over the standard simplex. J. Symbolic Comput. 45 (2010), no. 4, 434-442.
  •  
  • G. Jeronimo, D. Perrucci, J. Sabia, On sign conditions over real multivariate polynomials. Discrete Comput. Geom. 44 (2010), no. 1, 195-222.
  •  
  • G. Jeronimo, D. Perrucci, J. Sabia, A parametric representation of totally mixed Nash equilibria. Comput. Math. Appl. 58 (2009), no. 6, 1126-1141.
  •  
  • D. Perrucci, J. Sabia, Real roots of univariate polynomials and straight line programs. J. Discrete Algorithms 5 (2007), no. 3, 471-478.
  •  
  • D. Perrucci, Some bounds for the number of components of real zero sets of sparse polynomials. Discrete Comput. Geom. 34 (2005), no. 3, 475-495.